# SDR 2004606202005

- Difficulty date: June 20, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N518FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20046
- Aircraft time: 180 hours, 104 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 302270302
- Condition: Malfunctioned
- Location: Lg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

AT 41,000 FT, 0.80 MACH, AMBER SPOILER FAULT ILLUMINATED.  INBOARD SPOILER BOARDS 4 AND 5 AND INBD GRND SPOILERS DEPLOYED TO 1ST HASH MARK.   AMBER AND AURAL WARNING GEAR DISAGREE ALERTED WITH GEAR MOVEMENT AND WHITE GEAR INDICATIONS.  MAINTENANCE REPLACED PSEU, LANDING GEAR CONTROL PANEL, AND GEAR INDICATION SWITCH PER FSR REQUEST.  GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.
